Journal of Symplectic Geometry

Volume 7 (2009)

Number 2

Non-Kähler solvmanifolds with generalized Kähler structure

Pages: 1 – 14

DOI: http://dx.doi.org/10.4310/JSG.2009.v7.n2.a1

Authors

Anna Fino

Adriano Tomassini

Abstract

We construct a compact 6-dimensional solvmanifold endowed with a non-trivial invariant generalized Kähler structure and which does not admit any Kähler metric. This is in contrast with the case of nilmanifolds which cannot admit any invariant generalized Kähler structure unless they are tori.

Full Text (PDF format)